Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have red and swollen lump on vein on legs. Have pain. Any need to worry?

I had sclerotherapy in December 2012. In my right and left leg in the last day i am experiencing a lump on each leg on the vein and it is red and swollen. I have applied hirudoid cream , taken an intiinflamatoryand have put my compression stockings on. I feel quite achy and it is like I can feel pulsing in my legs around the area of the lumps . I have had ultra sound mapping done and am booked in to have EVLA to fix my bad internal veins. It is the weekend and i cant get to my doctor. I have been relatively ok with some staining on my left leg on a vein close to the surface, the one causing me grief now. I am worried that this has surfaced rather quickly since last night and it is 3 months since I had this proceedure done. It is worrying me. Am i at risk of anything happening?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Dermatologist 's  Response
Thanks for the query.
In sclerotherapy the veins are chemically closed.

However the vein remains in position and there is a chance to develop thrombophlebitis.

You may require treatment with steroids.
This is definitely a matter of concern.
Please meet your treating doctor.
Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor